Mathematics, Department of



The K-theory of toric varieties in positive characteristic

Date of this Version



From > math > arXiv:1207.2891
(Submitted on 12 Jul 2012)

Published in Journal of Topology 7 (2014) 247–286; doi: 10.1112/jtopol/jtt026
First published online: August 6, 2013


Copyright 2013 London Mathematical Society.


We show that if X is a toric scheme over a regular ring containing a field of finite characteristic, then the direct limit of the K-groups of X taken over any infinite sequence of non-trivial dilations is homotopy invariant. This theorem was known in characteristic 0. The affine case of our result was conjectured by Gubeladze.